Alert archive / Nebraska / Flash Flood Watches in 2017

Flash Flood Watch 1, NWS North Platte, NE

August 14, 201718 counties in Nebraska

NWS North Platte, NE issued this flash flood watch at Aug 14, 2017, 2:48 PM CDT for 18 counties in Nebraska. It took effect at Aug 15, 2017, 12:00 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Aug 14, 2017, 2:48 PM CDT (19:48 UTC)
In effect from
Aug 15, 2017, 12:00 PM CDT
Expired
Aug 16, 2017, 3:30 AM CDT
In force
16 hr
Issued by
NWS North Platte, NE
Flood severity
None

Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Loup County, NE, Perkins County, NE, Rock County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 43 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2017-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2017-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-291 J/kg
Mixed-layer LCL
1452 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

514 
WGUS63 KLBF 141948
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service North Platte NE
248 PM CDT Mon Aug 14 2017

...Thunderstorms Producing Heavy Rainfall Tuesday...

.Weather conditions are expected to become favorable for
thunderstorms capable of very heavy rainfall Tuesday afternoon
through early Wednesday morning.

NEZ038-151000-
/O.NEW.KLBF.FF.A.0001.170815T1700Z-170816T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer-
Including the city of Broken Bow
248 PM CDT Mon Aug 14 2017

...FLASH FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

The National Weather Service in North Platte has issued a

* Flash Flood Watch for a portion of central Nebraska, including 
  the following area, Custer County. 

* From Tuesday afternoon through Wednesday morning.

* Thunderstorms are likely Tuesday afternoon and Tuesday evening.
  These storms will be capable of producing heavy rainfall and
  flooding, especially across areas which received heavy rain over
  the past weekend.

* Nighttime flooding is particularly dangerous for motorists. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
4 follow-up statements
136 
WGUS63 KLBF 150948
FFALBF

Flood Watch
National Weather Service North Platte NE
448 AM CDT Tue Aug 15 2017

...Thunderstorms with heavy rain possible this afternoon and
tonight...

.Weather conditions are expected to become favorable for
thunderstorms capable of heavy rainfall this afternoon through 
early Wednesday morning.

NEZ038-152100-
/O.CON.KLBF.FF.A.0001.170815T1700Z-170816T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer-
Including the city of Broken Bow
448 AM CDT Tue Aug 15 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON CDT TODAY
THROUGH WEDNESDAY MORNING...

The Flash Flood Watch continues for

* A portion of central Nebraska, including the following area, 
  Custer. 

* From noon CDT today through Wednesday morning

* Thunderstorms are likely Tuesday afternoon and Tuesday 
  evening. These storms will be capable of producing heavy 
  rainfall and flooding, especially across areas which received 
  heavy rain over the past weekend. 

* Nighttime flooding is particularly dangerous for motorists.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

CLB
997 
WGUS63 KLBF 151500 AAA
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch...UPDATED
National Weather Service North Platte NE
1000 AM CDT Tue Aug 15 2017

...Thunderstorms with heavy rain this afternoon and tonight...

.Weather conditions are expected to become favorable for
thunderstorms capable of heavy rainfall and flooding this 
afternoon through early Wednesday morning.

NEZ006>010-022-026>029-056>059-069>071-160500-
/O.EXA.KLBF.FF.A.0001.170815T1700Z-170816T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Keya Paha-Boyd-Brown-Rock-Holt-Garden-Blaine-Loup-Garfield-
Wheeler-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Including the cities of Springview, Spencer, Butte, Lynch, 
Ainsworth, Bassett, Rose, Oneill, Atkinson, Oshkosh, Lewellen, 
Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, 
Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, 
Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, 
Eustis, and Maywood
1000 AM CDT Tue Aug 15 2017 /900 AM MDT Tue Aug 15 2017/

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

The National Weather Service in North Platte has expanded the

* Flash Flood Watch to include portions of north central 
  Nebraska, panhandle Nebraska, and southwest Nebraska, 
  including the following areas, in north central Nebraska, 
  Blaine, Boyd, Brown, Garfield, Holt, Keya Paha, Loup, Rock, 
  and Wheeler. In panhandle Nebraska, Deuel and Garden. In 
  southwest Nebraska, Chase, Frontier, Hayes, Keith, Lincoln, 
  and Perkins. 

* Through Wednesday morning

* Thunderstorms are likely this afternoon and tonight. These
  storms will be capable of producing heavy rainfall and flooding,
  especially across areas which received heavy rain over the past
  week. 

* Nighttime flooding is particularly dangerous for motorists.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

NEZ038-160500-
/O.CON.KLBF.FF.A.0001.170815T1700Z-170816T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer-
Including the city of Broken Bow
1000 AM CDT Tue Aug 15 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

The Flash Flood Watch continues for

* A portion of central Nebraska, including the following area, 
  Custer. 

* Through Wednesday morning

* Thunderstorms are likely this afternoon and tonight. These
  storms will be capable of producing heavy rainfall and flooding,
  especially across areas which received heavy rain over the past
  week.

* Nighttime flooding is particularly dangerous for motorists.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
832 
WGUS63 KLBF 152008 AAB
FFALBF

Flood Watch...UPDATED
National Weather Service North Platte NE
308 PM CDT Tue Aug 15 2017

...Thunderstorms Producing Heavy Rainfall and Flooding...

.Weather conditions will remain favorable for thunderstorms 
capable of heavy rainfall and flooding until late this evening or
early Wednesday morning.

NEZ006>010-022-026>029-038-056>059-069>071-161200-
/O.CON.KLBF.FF.A.0001.000000T0000Z-170816T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Keya Paha-Boyd-Brown-Rock-Holt-Garden-Blaine-Loup-Garfield-
Wheeler-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Including the cities of Springview, Spencer, Butte, Lynch, 
Ainsworth, Bassett, Rose, Oneill, Atkinson, Oshkosh, Lewellen, 
Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, 
Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, 
North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, 
Curtis, Eustis, and Maywood
308 PM CDT Tue Aug 15 2017 /208 PM MDT Tue Aug 15 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

The Flash Flood Watch continues for

* Portions of central Nebraska, north central Nebraska, 
  panhandle Nebraska, and southwest Nebraska, including the 
  following areas, in central Nebraska, Custer. In north central 
  Nebraska, Blaine, Boyd, Brown, Garfield, Holt, Keya Paha, 
  Loup, Rock, and Wheeler. In panhandle Nebraska, Deuel and 
  Garden. In southwest Nebraska, Chase, Frontier, Hayes, Keith, 
  Lincoln, and Perkins. 

* Through Wednesday morning

* Thunderstorms are likely tonight. These storms will be capable 
  of producing heavy rainfall and flooding, especially across 
  areas which received heavy rain over the past week. 

* Nighttime flooding is particularly dangerous for motorists.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
786 
WGUS63 KLBF 160830
FFALBF

Flood Watch
National Weather Service North Platte NE
330 AM CDT Wed Aug 16 2017


NEZ006>010-022-026>029-038-056>059-069>071-160930-
/O.CAN.KLBF.FF.A.0001.000000T0000Z-170816T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Keya Paha-Boyd-Brown-Rock-Holt-Garden-Blaine-Loup-Garfield-
Wheeler-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Including the cities of Springview, Spencer, Butte, Lynch, 
Ainsworth, Bassett, Rose, Oneill, Atkinson, Oshkosh, Lewellen, 
Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, 
Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, 
North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, 
Curtis, Eustis, and Maywood
330 AM CDT Wed Aug 16 2017 /230 AM MDT Wed Aug 16 2017/

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of southwest and north central
Nebraska has been cancelled. The threat of heavy rain has ended,
but periods of light rain will continue to affect the area through
Wednesday morning. A Flash Flood Warning remains in effect for
Custer County to account for runoff from excessive rainfall
earlier tonight.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Aug 14, 12:53 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Aug 14, 12:53 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
1253 PM CDT Mon Aug 14 2017

.SHORT TERM...(Today and tonight)
Issued at 338 AM CDT Mon Aug 14 2017

Sensible weather concerns today revolve around thunderstorm
chances again. While strong to briefly severe thunderstorms are
possible this afternoon-evening, impacts from thunderstorms
(hail, damaging winds, and heavy rainfall) are expected to be less
compared to the the last two days. Latest local radar display
shows a few lingering showers over south central and southeastern
Custer county, apart from that no more convective activity is
present. Latest satellite imagery shows mid-level clouds in
western NEB and some developing in northeast CO. Otherwise, breaks
are present, more so over southeast and north central NEB.

Surface dew points are expected to increase some during the day
in the east and that could be attributable to south/southeast
winds. Dew points are forecast in the mid to upper 60s today in
portions of central and north central NEB this afternoon with
upper 50s in the west. The combination of this moisture,
insolation (partly to mostly sunny skies forecast), and
steepening lapse rates at mid-levels (700-500 hPa) to 7-8 C/km
should contribute to moderate instability. Wherein MLCAPEs of
1500-2000 J/kg is forecast from northwest NEB towards south
central NEB with more modest instability in the Panhandle.
Meanwhile, deep layer vertical wind shear is forecast to increase
to about 30-40 kts (0-6 km) this afternoon and evening. A concern
though revolves around initial development and overall forcing
with some details difficult to pin down at this time. As such,
currently think development will occur upstream in higher terrain
and over southwest NEB into the central/eastern Sandhills. This
thinking matches closely with some of the deterministic guidance
and the SPC SSEO. Chances for showers/thunderstorms then continue
tonight into the small hours with chances then more confined
outside far western and far southwest NEB. Otherwise, similar to
slightly warmer highs are expected today in the 80s to lower 90s,
warmest in extreme southwest NEB. Lows tonight will be mild -- low
to mid 60s forecast.

.LONG TERM...(Tuesday through Sunday)
Issued at 338 AM CDT Mon Aug 14 2017

Tuesday is forecasted to be the most active day out of the next
week as a front gets dragged across the region on Tuesday night.
Showers and thunderstorms are expected to begin by early
afternoon with the most intense storms occurring after 7pm. At
this time the environment looks favorable for large hail and
strong winds as well as the potential for heavy localized flooding
once again. SPC has already put much of north central Nebraska in
a slight risk for severe storms. Will continue to monitor this
system over the next day.

While storms are expected to end by 7am Wednesday, storm chances
will continue through much of the rest of the week.
Afternoon/evening storms are expected both Wednesday and
Thursday as shortwaves move across the region. A fairly dry
forecast will return for Friday and through the weekend. Just a
few isolated slight chance pops (under 20 percent) are possible in
the afternoon/evenings. Confidence in the development of these
showers is low.

Will keep temperatures holding steady in the low to mid 80s
through the week before slowing rising into the upper 80s and
low 90s by the weekend. Low temperatures will hold steady in the
upper 50s to low 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1252 PM CDT Mon Aug 14 2017

Scattered thunderstorms are expected to fire off the Big Horns
and Laramie range this afternoon. This storm activty is expected
to grow upscale, mainly affecting SD this evening. Scattered
storm coverage is expected this evening and overnight across much
of western and north central Nebraska. Isolated showers and
thunderstorms are possible in many areas Tuesday morning.

The SREF, NAM and RAP show fog and stratus developing 09z-17z
Tuesday morning but there is large variability in the coverage
and location of this aviation hazard. The forecast attempts a
consensus forecast but confidence is below average.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...ET
LONG TERM...Kulik
AVIATION...CDC
Hazardous weather outlook, Aug 14, 12:47 PM CDT, 2 hours 1 minute before
Hazardous Weather Outlook...UPDATED
National Weather Service North Platte NE
1247 PM CDT Mon Aug 14 2017

NEZ004>010-022>029-035>038-056>059-069>071-094-151800-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1247 PM CDT Mon Aug 14 2017 /1147 AM MDT Mon Aug 14 2017/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

Scattered thunderstorms are expected late this afternoon and
tonight with a few strong to briefly severe thunderstorms
possible this evening. The area of concern for severe storms is
generally along and west of highway 61 north of Ogallala. The
hazard is large hail and wind damage with any storms which become
severe.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

Scattered severe thunderstorms are possible Tuesday afternoon and
Tuesday evening. The area of concern is along and south of a line
from Big Springs to Hyannis, Ainsworth to Burwell. The hazards
large hail, wind damage and heavy rainfall.

Conditions are expected to become favorable for thunderstorms
capable heavy rainfall Tuesday afternoon and Tuesday night across
much of western and north central Nebraska. Parts of Custer
County measured 3 to 7 inches of rainfall over the weekend. A
flash flood watch may be needed across Custer County and other
areas Tuesday afternoon and Tuesday night.

Thunderstorms are possible on and off Wednesday through Sunday
with the best chance Thursday and Thursday night. The risk of
severe weather appears low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Aug 14, 9:56 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 AM CDT MON AUG 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     HAIL             EUSTIS                  40.66N 100.03W
08/13/2017  E1.00 INCH       FRONTIER           NE   CO-OP OBSERVER

            HEAVY AMOUNTS OF LARGE HAIL STRIPPED LEAVES FROM THE CORN
            LEAVING JUST STALKS

1113 PM     TSTM WND DMG     EUSTIS                  40.66N 100.03W
08/13/2017                   FRONTIER           NE   CO-OP OBSERVER

            WIND DAMAGE IN TOWN. NUMEROUS TREES BRANCHES DOWN.

&&

CCOLE
Local storm report, Aug 14, 9:57 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
957 AM CDT MON AUG 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             6 NNW ANSELMO           41.70N 99.91W
08/13/2017  M1.00 INCH       CUSTER             NE   TRAINED SPOTTER

0505 PM     HAIL             2 NW ANSELMO            41.64N 99.89W
08/13/2017  E1.50 INCH       CUSTER             NE   PUBLIC

            HAIL UP TO PING PONG BALL SIZE COVERING THE GROUND

0518 PM     HAIL             1 NW ANSELMO            41.63N 99.88W
08/13/2017  M1.25 INCH       CUSTER             NE   TRAINED SPOTTER

0550 PM     HAIL             2 SE ANSELMO            41.60N 99.84W
08/13/2017  E1.00 INCH       CUSTER             NE   PUBLIC

0559 PM     HAIL             2 SE ANSELMO            41.60N 99.84W
08/13/2017  E1.50 INCH       CUSTER             NE   CO-OP OBSERVER

0617 PM     HAIL             1 N MERNA               41.50N 99.76W
08/13/2017  E1.25 INCH       CUSTER             NE   911 CALL CENTER

0624 PM     HAIL             MERNA                   41.48N 99.76W
08/13/2017  E1.50 INCH       CUSTER             NE   PUBLIC

0634 PM     FLASH FLOOD      MERNA                   41.48N 99.76W
08/13/2017                   CUSTER             NE   TRAINED SPOTTER

            STREET FLOODING IN MERNA

0634 PM     HAIL             MERNA                   41.48N 99.76W
08/13/2017  E2.50 INCH       CUSTER             NE   TRAINED SPOTTER

0646 PM     HAIL             BROKEN BOW              41.41N 99.64W
08/13/2017  E1.50 INCH       CUSTER             NE   LAW ENFORCEMENT

0650 PM     HAIL             13 NNE ARNOLD           41.60N 100.10W
08/13/2017  M1.00 INCH       CUSTER             NE   TRAINED SPOTTER

0705 PM     FLASH FLOOD      BROKEN BOW              41.41N 99.64W
08/13/2017                   CUSTER             NE   TRAINED SPOTTER

            WATER COVERING ROADS AND GOING UP AND OVER THE CURBS IN
            TOWN

0725 PM     HAIL             3 W MERNA               41.48N 99.82W
08/13/2017  E1.50 INCH       CUSTER             NE   PUBLIC

0745 PM     TSTM WND GST     10 S BROKEN BOW         41.26N 99.64W
08/13/2017  M72.00 MPH       CUSTER             NE   STORM CHASER

0745 PM     HAIL             10 S BROKEN BOW         41.26N 99.64W
08/13/2017  M1.00 INCH       CUSTER             NE   STORM CHASER

0753 PM     HAIL             6 E CALLAWAY            41.28N 99.80W
08/13/2017  M0.88 INCH       CUSTER             NE   TRAINED SPOTTER

0755 PM     HAIL             7 ESE CALLAWAY          41.25N 99.79W
08/13/2017  M0.88 INCH       CUSTER             NE   TRAINED SPOTTER

0805 PM     HAIL             8 W ARNOLD              41.42N 100.35W
08/13/2017  E1.75 INCH       LOGAN              NE   PUBLIC

0831 PM     HAIL             1 NE OCONTO             41.15N 99.75W
08/13/2017  M1.25 INCH       CUSTER             NE   TRAINED SPOTTER

0833 PM     HAIL             OCONTO                  41.14N 99.76W
08/13/2017  M2.00 INCH       CUSTER             NE   TRAINED SPOTTER

0836 PM     HAIL             3 SE OCONTO             41.11N 99.72W
08/13/2017  M3.00 INCH       CUSTER             NE   TRAINED SPOTTER

1057 PM     HAIL             2 NW EUSTIS             40.68N 100.06W
08/13/2017  M1.00 INCH       FRONTIER           NE   CO-OP OBSERVER

1113 PM     HAIL             EUSTIS                  40.66N 100.03W
08/13/2017  E1.00 INCH       FRONTIER           NE   CO-OP OBSERVER

            HEAVY AMOUNTS OF LARGE HAIL STRIPPED LEAVES FROM THE CORN
            LEAVING JUST STALKS

1113 PM     TSTM WND DMG     EUSTIS                  40.66N 100.03W
08/13/2017                   FRONTIER           NE   CO-OP OBSERVER

            WIND DAMAGE IN TOWN. NUMEROUS TREES BRANCHES DOWN.

&&

CCOLE
Local storm report, Aug 14, 10:31 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1031 AM CDT MON AUG 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       2 SE ANSELMO            41.60N 99.84W
08/14/2017  M3.00 INCH       CUSTER             NE   CO-OP OBSERVER

            MEASURED 3 INCHES OF RAIN WITH OVER 7 INCHES IN THE PAST
            2 DAYS. FLOODING OCCURRING ON ROADWAYS.

&&

JGOMEZ
Local storm report, Aug 14, 11:26 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1126 AM CDT MON AUG 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     HEAVY RAIN       14 SE STOCKVILLE        40.39N 100.20W
08/14/2017  E2.60 INCH       FRONTIER           NE   PUBLIC

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 7:05 PM CDTTornado WarningLBFCuster40 min
Aug 13, 7:16 PM CDTSevere Thunderstorm WarningLBFCuster44 min
Aug 13, 7:25 PM CDTSevere Thunderstorm WarningLBFCuster50 min
Aug 13, 7:37 PM CDTSpecial Weather StatementLBFHolt38 min
Aug 13, 7:41 PM CDTSevere Thunderstorm WarningLBFCuster49 min
Aug 13, 7:48 PM CDTSevere Thunderstorm WarningLBFCuster42 min
Aug 13, 7:55 PM CDTSpecial Weather StatementLBFLogan50 min
Aug 13, 8:00 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan45 min
Aug 13, 8:12 PM CDTSpecial Weather StatementLBFHolt48 min
Aug 13, 8:20 PM CDTSpecial Weather StatementLBFCuster40 min
Aug 13, 8:28 PM CDTSevere Thunderstorm WarningLBFCuster47 min
Aug 13, 8:51 PM CDTSpecial Weather StatementLBFCuster39 min
Aug 13, 8:52 PM CDTSpecial Weather StatementLBFLogan38 min
Aug 13, 9:15 PM CDTSevere Thunderstorm WarningLBFCuster33 min
Aug 13, 9:33 PM CDTSpecial Weather StatementLBFLogan42 min
Aug 13, 10:48 PM CDTSevere Thunderstorm WarningLBFFrontier27 min
Aug 13, 11:24 PM CDTSpecial Weather StatementLBFFrontier51 min
Aug 13, 11:40 PM CDTSevere Thunderstorm WarningLBFFrontier50 min
Aug 14, 12:18 AM CDTSpecial Weather StatementLBFCuster42 min
Aug 14, 12:26 AM CDTAreal Flood AdvisoryLBFFrontier3 hr
Aug 14, 12:30 AM CDTSevere Thunderstorm WarningLBFFrontier45 min
Aug 14, 1:19 AM CDTAreal Flood AdvisoryLBFCuster3 hr
Aug 14, 1:24 AM CDTSpecial Weather StatementLBFFrontier51 min
Aug 14, 1:44 AM CDTFlash Flood WarningLBFFrontier6 hr
Aug 14, 1:52 AM CDTFlash Flood WarningLBFCuster5 hr

Nearby

Flash Flood Watches in Nebraska, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.